# SDR VNAA2016032800034

- Difficulty date: March 28, 2016
- Submitted: April 1, 2016
- Operation: Air carrier
- Aircraft: N256PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7937
- Aircraft time: 28,561 hours, 28,806 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 755469E
- Part serial: 20645133
- Condition: Failed
- Location: Lt Engine
- Part time: 28,745 hours, 28,786 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A LOUD NOISE FROM LT ENGINE FOLLOWED BY PFC, MFD, ACARS, AND LT, RT WINDSHIELD HEAT TEMPORARY FAILURE.  THEY DECLARED AN EMERGENCY, DIVERTED TO NEAREST FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT, R & R THE LT ENGINE IDG, AND PERFORMED CHECKS IAW THE AMM.  THE ACFT WAS RELEASED FOR SERVICE.
